# SDR SWAA2013111922566

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 71,489 hours, 61,177 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Part serial: B3358
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, INFLIGHT SHUTDOWN CSD LOW OIL CAME ON AT LEVEL OFF.  RETURNED TO BWI NR 1ENGINE.  R & R NR 1 CSD, CSD OIL COOLER & CASE DRAIN FILTER IAW MM.
